教師資料查詢 | 類別: 期刊論文 | 教師: 楊柏因 YANG BO-YIN (瀏覽個人網頁)

標題:Generalized Wiener indices in hexagonal chains
學年94
學期1
出版(發表)日期2006/01/01
作品名稱Generalized Wiener indices in hexagonal chains
作品名稱(其他語言)計算六角環鍊的推廣 Wiener 指數
著者游森棚; Eu, Sen-peng; 楊柏因; Yang, Bo-yin; 葉永南; Yeh, Yeong-nan
單位淡江大學數學學系
出版者Wiley-Blackwell
著錄名稱、卷期、頁數International Journal of Quantum Chemistry 106(2), pp.426-435
摘要The Wiener index, or the Wiener number, also known as the “sum of distances” of a connected graph, is one of the quantities associated with a molecular graph that correlates nicely to physical and chemical properties, and has been studied in depth. An index proposed by Schultz is shown to be related to the Wiener index for trees, and Ivan Gutman proposed a modification of the Schultz index with similar properties. We deduce a similar relationship between these three indices for catacondensed benzenoid hydrocarbons (graphs formed of concatenated hexagons, or hexagonal chains, or sometimes acenes). Indeed, we may define three families of generalized Wiener indices, which include the Schultz and Modified Schultz indices as special cases, such that similar explicit formulae for all generalized Wiener indices hold on hexagonal chains. We accomplish this by first giving a more refined proof of the formula for the standard Wiener index of a hexagonal chain, then extending it to the generalized Wiener indices via the notion of partial Wiener indices. Finally, we discuss possible extensions of the result.
關鍵字
語言英文
ISSN0020-7608
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!